Discussions By Condition: Ears, Nose, Mouth & Throat conditions

Sweats and Sinusitis

  • Posted By: thanasi123
  • September 3, 2009
  • 08:45 PM

I have been diagnosed with sinusitis and have been on several courses of antibotics and steroids. My pain has been going on for about 2 months now and over the last 2 weeks I have been experiencing sweats throughout the day. I am wondering if anyone has had the same experience and if the sweats could be a side effect of all the medications.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?